Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 575204, 12 pages
http://dx.doi.org/10.1155/2014/575204
Research Article

Applications of Schauder’s Fixed Point Theorem to Semipositone Singular Differential Equations

1Department of Applied Mathematics, Jilin University of Finance and Economics, Changchun, Jilin 130117, China
2School of Mathematics and Computer, Harbin University, Harbin 150086, China

Received 2 June 2014; Accepted 21 July 2014; Published 17 August 2014

Academic Editor: Daqing Jiang

Copyright © 2014 Zhongwei Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Chu and P. J. Torres, “Applications of Schauder’s fixed point theorem to singular differential equations,” Bulletin of the London Mathematical Society, vol. 39, no. 4, pp. 653–660, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. P. J. Torres, “Weak singularities may help periodic solutions to exist,” Journal of Differential Equations, vol. 232, no. 1, pp. 277–284, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. M. Zhang, “Periodic solutions of equations of Emarkov-Pinney type,” Advanced Nonlinear Studies, vol. 6, no. 1, pp. 57–67, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. J. Chen and D. O’Regan, “On periodic solutions for even order differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 4, pp. 1138–1144, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. A. del Pino, R. F. Manásevich, and A. Montero, “T-periodic solutions for some second order differential equations with singularities,” Proceedings of the Royal Society of Edinburgh A: Mathematics, vol. 120, no. 3-4, pp. 231–243, 1992. View at Publisher · View at Google Scholar
  6. M. A. del Pino and R. F. Manasevich, “Infinitely many T-periodic solutions for a problem arising in nonlinear elasticity,” Journal of Differential Equations, vol. 103, no. 2, pp. 260–277, 1993. View at Publisher · View at Google Scholar
  7. A. Fonda, R. Manásevich, and F. Zanolin, “Subharmonic solutions for some second order di fferential equations with singularities,” SIAM Journal on Mathematical Analysis, vol. 24, no. 5, pp. 1294–1311, 1993. View at Google Scholar
  8. D. Franco and J. R. L. Webb, “Collisionless orbits of singular and non singular dynamical systems,” Discrete and Continuous Dynamical Systems. Series A, vol. 15, no. 3, pp. 747–757, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. W. B. Gordon, “Conservative dynamical systems involving strong forces,” Transactions of the American Mathematical Society, vol. 204, pp. 113–135, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Habets and L. Sanchez, “Periodic solutions of some Liénard equations with singularities,” Proceedings of the American Mathematical Society, vol. 109, no. 4, pp. 1035–1044, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Jiang, J. Chu, D. O’Regan, and R. P. Agarwal, “Multiple positive solutions to superlinear periodic boundary value problems with repulsive singular forces,” Journal of Mathematical Analysis and Applications, vol. 286, no. 2, pp. 563–576, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. D. Jiang, J. Chu, and M. Zhang, “Multiplicity of positive periodic solutions to superlinear repulsive singular equations,” Journal of Differential Equations, vol. 211, no. 2, pp. 282–302, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. C. Lazer and S. Solimini, “On periodic solutions of nonlinear differential equations with singularities,” Proceedings of the American Mathematical Society, vol. 99, no. 1, pp. 109–114, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Cao and D. Jiang, “Periodic solutions of second order singular coupled systems,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal A: Theory and Methods, vol. 71, no. 9, pp. 3661–3667, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. I. Rachůnková, M. Tvrdý, and I. Vrkoč, “Existence of nonnegative and nonpositive solutions for second order periodic boundary value problems,” Journal of Differential Equations, vol. 176, no. 2, pp. 445–469, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. P. J. Torres, “Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem,” Journal of Differential Equations, vol. 190, no. 2, pp. 643–662, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. Chu, X. Lin, D. Jiang, D. O’Regan, and R. P. Agarwal, “Multiplicity of positive periodic solutions to second order differential equations,” Bulletin of the Australian Mathematical Society, vol. 73, no. 2, pp. 175–182, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. P. Yan and M. Zhang, “Higher order non-resonance for differential equations with singularities,” Mathematical Methods in the Applied Sciences, vol. 26, no. 12, pp. 1067–1074, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. M. Zhang, “A relationship between the periodic and the Dirichlet BVPs of singular differential equations,” Proceedings of the Royal Society of Edinburgh A. Mathematics, vol. 128, no. 5, pp. 1099–1114, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. F. Zhu, L. Liu, and Y. Wu, “Positive solutions for systems of a nonlinear fourth-order singular semipositone boundary value problems,” Applied Mathematics and Computation, vol. 216, no. 2, pp. 448–457, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. M. Yao, A. Zhao, and J. Yan, “Periodic boundary value problems of second-order impulsive differential equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal A: Theory and Methods, vol. 70, no. 1, pp. 262–273, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus